MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER

STERIS CORPORATION PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER
Model Number 1C3308
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported an employee experienced a "facial reaction" while handling prolystica 2x concentrate enzymatic presoak and cleaner.Medical treatment was sought and administered (allergy medication).
 
Additional Manufacturer Narrative
A steris account manager arrived onsite following the reported event and learned the room in which the employee was handling the prolystica lacked proper ventilation.While onsite, the steris account manager opened the room's air vents to help restore proper ventilation.The prolystica 2x concentrate enzymatic presoak and cleaner safety data sheet states, "section 7: handling and storage, provide good ventilation in process area to prevent formation of vapor." steris account manager counseled user facility personnel on the proper use and operation with the prolystica 2x concentrate enzymatic presoak and cleaner, specifically, in ensuring proper ventilation where the product is being used.The device history record was reviewed for the subject lot and confirmed the lot was manufactured to specifications; no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key21943036
Report Number1937531-2025-00006
Device Sequence Number8554287
Product Code FLG
UDI-Device Identifier00724995087517
UDI-Public(01)00724995087517(17)270101(10)333976
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C3308
Device Catalogue Number1C3308
Device Lot Number(10)333976
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown